Starjournal Quotation Berger, Ulrich. 2005. Fictitious Play in 2×n Games. Journal of Economic Theory 120 (2), 139-154.


RIS


BibTeX

Abstract

It is known that every discrete-time fictitious play process approaches equilibrium in nondegenerate 2×2 games, and that every continuous-time fictitious play process approaches equilibrium in nondegenerate 2×2 and 2×3 games. It has also been conjectured that convergence to the set of equilibria holds generally for nondegenerate 2×n games. We give a simple geometric proof of this for the continuous-time process, and also extend the result to discrete-time fictitious play.

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Journal of Economic Theory
Citation Index SSCI
WU Journalrating 2009 A+
Starjournal Y
Language English
Title Fictitious Play in 2×n Games
Volume 120
Number 2
Year 2005
Page from 139
Page to 154
Reviewed? Y
URL http://dx.doi.org/10.1016/j.jet.2004.02.003
DOI http://dx.doi.org/10.1016/j.jet.2004.02.003

Associations

People
Berger, Ulrich (Details)
Organization
Institute for Analytical Economics IN (Details)
Google Scholar: Search